Publication detail

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

DIBLÍK, J. FEČKAN, M. POSPÍŠIL, M.

Original Title

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

English Title

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

Type

journal article - other

Language

en

Original Abstract

Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.

English abstract

Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.

Keywords

Delay equation, multiple delays, matrix polynomial, Cauchy problem

RIV year

2013

Released

01.05.2013

Publisher

Hindawi

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

10

Pages count

10

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT102782,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices",
  annote="Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable
matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix
polynomials.",
  address="Hindawi",
  chapter="102782",
  doi="10.1155/2013/931493",
  institution="Hindawi",
  number="1",
  volume="2013",
  year="2013",
  month="may",
  pages="1--10",
  publisher="Hindawi",
  type="journal article - other"
}